# SDR 97ZZZX818

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24028
- Make and model: Beech C24R
- Aircraft serial: MC486
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 9038001011
- Condition: Malfunction
- Location: Mlg Safety
- Part time: 3,153 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RETRACTED DUE TO SAFETY PRESSURE SWITCH NOT DISENGAGING WHEN AIRSPEED DECREASES.  FOUND DEFECTIVE BELLOWS NEEDED SUCTION PRESSURE TO FULLY DISCONNECT GEAR SYSTEM.  SUBMITTER RECOMMENDS INSTALLING A SQUAT SWITCH INSTEAD.  NO PREVENTIVE MAINTENANCE POSSIBLE.  REMOVE AND REPLACE ONLY.
